# SDR CALA2025081207641

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 93,572 hours, 19,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK,  RT OVERWING EMERGENCY LIGHT OUT REPLACED AFT BULB OF AFT EXTERIOR OVER WING EMERGENCY LIGHT, OPS CKS GOOD IAW AMM 33-51-06.
